MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Circuit Failure (1089); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information a trilogy evo "device failed.Unknown fault.Red display".There was no harm or injury reported.The device was not in patient use.The device has been returned to a third-party service center, but evaluation has not yet begun.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the service center's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information received that a trilogy evo "device failed.Unknown fault.Red display".There was no harm or injury reported.The device was not in patient use.The trilogy evo, eastern europe device was evaluated by a third-party service center.During the evaluation of the device the technician documented that the "red display" appeared due to system board failure and needs to be replaced.Additionally, the replacement of the device's system board was necessary due to a debug error indicating the sensor offset during drift calculation is too high, and pneumatic test group was performed and failed the test.The device's vanity cover need to be replaced due to mismatched information.The muffler, particulate filter and air foam filter need to be replaced, due to 4 years preventive maintenance.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22754671
Report Number2518422-2025-108908
Device Sequence Number8716242
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown